Marches aléatoires sur les espaces homogenes des groupes nilpotent à generation finie. (French) Zbl 0346.60008


60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
60G50 Sums of independent random variables; random walks
Full Text: DOI


[1] Guivarc’h, Y.; Keane, M., Transience des marches aléatoires sur les groupes nilpotents, Astérisque, 4, 27-36 (1973) · Zbl 0271.60012
[2] Roynette, B., Sueur, M.: Marches aléatoires sur un groupe nilpotent. (A paraÎtre à Zeitschrift für ahrscheinlichkeitstheorie) · Zbl 0287.60073
[3] Guivarc’h, Y., Keane, M.: Transience des marches aléatoires sur les groupes de Lie résolubles et simplement connexes. [A paraÎtre] · Zbl 0271.60012
[4] Azencott, R., Espaces de Poisson des groupes localement compact, 97 (1970), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York · Zbl 0239.60008
[5] Mal’Cev, A.I.: On a class of homogeneous spaces. Amer. Math. Soc. Transl. 9 · Zbl 0849.16023
[6] Kurosh, A.G.: Theory of groups, I et II. New York: Chelsea · Zbl 0063.03395
[7] Mostow,G.D.: On the fundamental group of a homogeneous space. Ann. Math, 66, (1957) · Zbl 0093.03402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.